# SDR ASMF200707010

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 48,042 hours, 32,788 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE AIRCRAFT WAS HIT BY A GATEWAY PROMOTING A CRACK OF 3 INCHES LONG IN FUSELAGE SKIN LOCATED AT STA 271, BETWEEN LONGERONS 17 AND 18 LEFT SIDE. THE NON ROUTINE CARD A0116633 WAS ISSUED, TO REPAIR DAMAGE. REPAIR DETAILS WILL BE SENT AS A SUPPLEMENT.
